# SDR CAL950635

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT NR 1405 - ATL - THE AIRCRAFT HAD A SLIGHT YAW AFTER TAKEOFF FROM EWR.  THE RANGE OF THE YAW GREW AS SPEED INCREASED.  THE YAWING STOPPED AFTER THE YAW DAMP SWITCH WAS POSITIONED TO OFF.  MAINTENANCE FOUND THE RUDDER PCU 'B' POSITION TRANSDUCER OPEN.  THE TRANSDUCER WAS REMOVED AND REPLACED IAW MM 22-11-51, PAGE 501.  OPERATIONAL CHECKS WERE GOOD WITH NO OTHER DEFECTS FOUND.  (M)
